# SDR DALA2019102186031

- Difficulty date: October 18, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N310DN
- Make and model: Airbus A321-211
- Aircraft serial: 7293
- Aircraft time: 8,985 hours, 4,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS EPSU 14WL BATTERY FAILS TEST, REPLACED BATTERY OF EMERGENCY POWER SUPPLY UNIT 14WL
